Narrow Results Clear All
Search results for ""
Morris S. Guardian. February 13, 2007.
This story reports on an investigation into the death of an infant after heart surgery.
Journal Article > Commentary
Cohen MR, Smetzer JL. Hosp Pharm. 2009;44:847-853.
This monthly selection reports on two pediatric deaths due to severe hyponatremia following postoperative fluid administration. Errors involving a missing dose clarification request, a related near miss, and medication name confusion are also described.
Journal Article > Study
Errors and error-producing conditions during a simulated, prehospital, pediatric cardiopulmonary arrest.
Lammers RL, Willoughby-Byrwa M, Fales WD. Simul Healthc. 2014;9:174-183.
Simulations of prehospital pediatric cardiopulmonary arrest uncovered many potential errors. Most notably, medication errors related to the correct weight-based dosing of epinephrine were common. This mistake can have serious consequences and warrants further efforts to mitigate this risk.